Pediatric Medicines - RiteMED for Kids (OTC) | RM PARACETAMOL 125MG SUPPOSITORY

RM PARACETAMOL 125MG SUPPOSITORY

Fever and Pain

Contents

Each suppository contains: Paracetamol 125mg 


 

Price

P 9.50

Product Details

What is this medicine used for?


For the relief of fever and mild to moderate pain.

 

How much and how often should you use this medicine?

Children 1-2 years: 1 suppository. 3-6 years: 1-2 suppositories. 

 

Contraindication:

Hypersensitivity to Paracetamol, Glucose-6-phosphate dehydrogenase deficiency, continued use in
patients with anemia; or with cardiac, pulmonary, renal or hepatic disease.

 

Warnings and Precautions:

Paracetamol should be given with care to patients with impaired kidney or liver function; patients taking
other drugs that affect the liver.

 

Undesirable Effects:

When taken in recommended dose, paracetamol is usually free from side effects. Skin reactions, e.g., urticaria have been  described rarely. Overdose with paracetamol  can result in severe liver damage and sometimes acute renal tubular necrosis. Prompt treatment with acetylcysteine or methionine is essential. 

 

Interaction w/ other medicaments:

The risk of paracetamol toxicity may be increased in patients receiving other potentially hepatotoxic drugs or drugs that induce liver microsomal enzymes. The absorption of paracetamol may be accelerated by drugs such as metoclopramide. Excretion may be affected and plasma concentration altered by when administered with probenecid. Cholestyramine reduces the absorption of paracetamol if given within one hour of paracetamol administration.